A NONLINEAR AUTONOMOUS ROLL MODEL FOR HEAVY TRUCKS' DIRECTIONAL STABILITY.

No abstract provided.

  • Availability:
  • Supplemental Notes:
    • INCLUDES BIBLIOGRAPHICAL REFERENCES (P. 337-338). INTERNATIONAL JOURNAL OF VEHICLE AUTONOMOUS SYSTEMS. VOL. 1, NO. 3/4 (2003), P. 324-338.
  • Authors:
    • RAJAPAKSE, NURAJ
    • HAPPAWANA, GEMUNU S
  • Publication Date: 2003

Language

  • English

Media Info

Subject/Index Terms

Filing Info

  • Accession Number: 00957856
  • Record Type: Publication
  • Source Agency: UC Berkeley Transportation Library
  • Files: TLIB
  • Created Date: Aug 17 2004 12:00AM